# SDR REXA2021082500615

- Difficulty date: August 3, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370664
- Condition: Corroded
- Location: Bs 942-977 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 977 TO 942. - REPAIRED STRINGER 25R BETWEEN FS 977 TO 942 IAW EA CRJ 953-11864.
